MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES G310SCLR(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES G310SCLR(DNA); SCALER, ULTRASONIC
Catalog Number G310SCLR
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
 
Event or Problem Description
While the customer was using a cavitron 300 series g310, they allege that the inserts are heating up.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
01/13/2026 evaluation tech: (b)(6).Edh dsp/if/ic/scan board damaged.Display is cracked all around the edges.Ran unit for 25 min without any issues; inserts didn't heat up; i suggest checking your inserts and be sure to use "30k dentsply sirona inserts" when using our units.Damaged handpiece cable; has holes throughout the cord.Wrong or missing water filter affecting water quality.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.St: 05/21.Hpc: 04/21.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
CAVITRON 300 SERIES G310SCLR(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23967306
Report Number2424472-2025-00180
Device Sequence Number9405673
Product Code ELC
UDI-Device IdentifierD00382703101
UDI-PublicD00382703101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG310SCLR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown